On the conservativeness and the recurrence of symmetric jump-diffusions

Jun Masamune, Toshihiro Uemura, Jian Wang

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)


Sufficient conditions for a symmetric jump-diffusion process to be conservative and recurrent are given in terms of the volume of the state space and the jump kernel of the process. A number of examples are presented to illustrate the optimality of these conditions; in particular, the situation is allowed to be that the state space is topologically disconnected but the particles can jump from a connected component to the other components.

Original languageEnglish
Pages (from-to)3984-4008
Number of pages25
JournalJournal of Functional Analysis
Issue number12
Publication statusPublished - 2012 Dec 15


  • Conservation property
  • Integral-derivation property
  • Jump process
  • Recurrence
  • Regular Dirichlet form


Dive into the research topics of 'On the conservativeness and the recurrence of symmetric jump-diffusions'. Together they form a unique fingerprint.

Cite this